# SDR SWIA201229321

- Difficulty date: January 19, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 21,813 hours, 18,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT OVER ROW 3 IS OUT.  (FLT 6192)  RELAMPED EMERGENCY LIGHT.
